# SDR SWIA200312440

- Difficulty date: September 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 1,687 hours, 1,624 cycles
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: O

## Discrepancy

STALL TEST FAILED.  INSTALLED SERVICEABLE STALL PROTECTION COMPUTER IAW MM 27-34-00.  PN:  3995100208 SN OFF: 955
